# SDR MWEA99728

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142923
- Condition: Corroded
- Location: Bs 1382
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 24 LEFT FROM AFT SIDE OF AFT PRESSURE BULKHEAD TO STATION 1382 TO HAVE AREAS OF CORROSION.  MAINTENANCE FABRICATED AND INSTALLED NEW SECTION OF LONGERON.
